Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Journal of the American Mathematical Society
Journal of the American Mathematical Society
ISSN 1088-6834(online) ISSN 0894-0347(print)

 

Existence of minimal models for varieties of log general type II


Authors: Christopher D. Hacon and James McKernan
Journal: J. Amer. Math. Soc. 23 (2010), 469-490
MSC (2010): Primary 14E30
Published electronically: November 13, 2009
MathSciNet review: 2601040
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Assuming finite generation in dimension $ n-1$, we prove that pl-flips exist in dimension $ n$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Journal of the American Mathematical Society with MSC (2010): 14E30

Retrieve articles in all journals with MSC (2010): 14E30


Additional Information

Christopher D. Hacon
Affiliation: Department of Mathematics, University of Utah, 155 South 1400 East, JWB 233, Salt Lake City, Utah 84112
Email: hacon@math.utah.edu

James McKernan
Affiliation: Department of Mathematics, University of California at Santa Barbara, Santa Barbara, California 93106 and Department of Mathematics, MIT, 77 Massachusetts Avenue, Cambridge, Massachusetts 02139
Email: mckernan@math.ucsb.edu, mckernan@math.mit.edu

DOI: http://dx.doi.org/10.1090/S0894-0347-09-00651-1
PII: S 0894-0347(09)00651-1
Received by editor(s): August 13, 2008
Published electronically: November 13, 2009
Additional Notes: The first author was partially supported by NSF research grant no. 0456363 and an AMS Centennial fellowship.
The second author was partially supported by NSA grant no.\ H98230-06-1-0059 and NSF grant no. 0701101
The authors would like to thank F. Ambro, C. Birkar, P. Cascini, J. A. Chen, A. Corti, O. Fujino, S. Keel, J. Kollár and the referee for valuable suggestions.
Article copyright: © Copyright 2009 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.